# SDR CA111128006

- Difficulty date: November 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 6131001001
- Condition: Stuck
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED TO BASE DUE TO LT MLG FAILED TO RETRACT.  CREW REPORTED THE GEAR STAYED DOWN & LOCKED, GREEN LIGHT ON.  ON JACKS, FOUND BOTH MAIN GEAR SHOWED EVIDENCE OF HYD LOCK, BOTH GEAR WOULD PARTIALLY UNLOCK THEN STOP, NOSE GEAR WOULD CONTINUE UP.  THEN DISCOVERED THE SECONDARY MLG SELECTOR VLV WAS STUCK.  THE ALTERNATE RELEASE DOOR WOULD NOT OPEN FULLY.  VLV WAS REPLACED & ALTERNATE SYS FLUSHED.  OPERATIONS CHECK FAILED.  FURTHER TROUBLESHOOTING REVEALED THE SECONDARY SELECTOR VLV & ALTERNATE RELEASE DOOR WAS NOT RIGGED CORRECTLY.
